Minimal Polynomials in Finite Semifields : научное издание

Описание

Тип публикации: статья из журнала

Год издания: 2018

Идентификатор DOI: 10.17516/1997-1397-2018-11-5-588-596

Ключевые слова: semifield, right-ordered degree, right-ordered minimal polynomial

Аннотация: We consider the classical notion of a minimal polynomial and apply it to investigations infinite semifields. A proper finite semifield has non-associative multiplication, that leads to a number of anomalous properties of one-side-ordered minimal polynomia

Ссылки на полный текст

Издание

Журнал: JOURNAL OF SIBERIAN FEDERAL UNIVERSITY-MATHEMATICS & PHYSICS

Выпуск журнала: Vol. 11, Is. 5

Номера страниц: 588-596

ISSN журнала: 19971397

Место издания: KRASNOYARSK

Издатель: SIBERIAN FEDERAL UNIV

Авторы

  • Kravtsova Olga V. (Siberian Fed Univ, Inst Math & Comp Sci, Svobodny 79, Krasnoyarsk 660041, Russia)

Вхождение в базы данных